Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 82, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2011, 10:32 PM CDT for Delta County, Fannin County, Lamar County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 10:32 PM CDT (03:32 UTC)
- Expired
- Apr 19, 2011, 11:20 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Delta County, TX, Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:16 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3240 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
044
WUUS54 KFWD 200332
SVRFWD
TXC119-147-277-200430-
/O.NEW.KFWD.SV.W.0082.110420T0332Z-110420T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1032 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN DELTA COUNTY IN NORTHEAST TEXAS...
SOUTHWESTERN LAMAR COUNTY IN NORTHEAST TEXAS...
* UNTIL 1130 PM CDT
* AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 33
MILES SOUTHWEST OF PARIS...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LADONIA AROUND 1045 PM
PECAN GAP AROUND 1055 PM
ROXTON AROUND 1120 PM
TOCO AROUND 1130 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3337 9537 3340 9585 3341 9586 3338 9610
3342 9611 3374 9550
TIME...MOT...LOC 0332Z 248DEG 20KT 3340 9602
$$3 follow-up statements
874
WWUS54 KFWD 200352
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CDT TUE APR 19 2011
TXC119-147-277-200430-
/O.CON.KFWD.SV.W.0082.000000T0000Z-110420T0430Z/
LAMAR TX-FANNIN TX-DELTA TX-
1052 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN DELTA...SOUTHEASTERN FANNIN AND SOUTHWESTERN LAMAR
COUNTIES...
AT 1052 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LADONIA...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PECAN GAP AROUND 1100 PM CDT...
ROXTON AROUND 1125 PM CDT...
LAT...LON 3339 9602 3355 9585 3356 9544 3337 9537
3340 9585 3341 9586
TIME...MOT...LOC 0352Z 248DEG 20KT 3344 9590
$$071
WWUS54 KFWD 200404
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT TUE APR 19 2011
TXC147-200414-
/O.CAN.KFWD.SV.W.0082.000000T0000Z-110420T0430Z/
FANNIN TX-
1104 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FANNIN COUNTY IS
CANCELLED...
LAT...LON 3337 9537 3340 9585 3341 9586 3342 9585
3349 9571 3351 9543
TIME...MOT...LOC 0404Z 271DEG 24KT 3340 9574
$$
TXC119-277-200430-
/O.CON.KFWD.SV.W.0082.000000T0000Z-110420T0430Z/
LAMAR TX-DELTA TX-
1104 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN DELTA AND SOUTH CENTRAL LAMAR COUNTIES...
AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WEST
CENTRAL DELTA COUNTY...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL DELTA COUNTY AT 1120 PM CDT
LAT...LON 3337 9537 3340 9585 3341 9586 3342 9585
3349 9571 3351 9543
TIME...MOT...LOC 0404Z 271DEG 24KT 3340 9574
$$818
WWUS54 KFWD 200420
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT TUE APR 19 2011
TXC119-277-200430-
/O.CAN.KFWD.SV.W.0082.000000T0000Z-110420T0430Z/
LAMAR TX-DELTA TX-
1120 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELTA AND SOUTH
CENTRAL LAMAR COUNTIES IS CANCELLED...
AT 1120 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3337 9537 3340 9585 3341 9586 3342 9585
3349 9571 3351 9543
TIME...MOT...LOC 0420Z 271DEG 24KT 3340 9561
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:53 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 19, 9:53 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 953 PM CDT TUE APR 19 2011 .UPDATE... ALL STORMS HAD DISSIPATED AS OF 930 PM DUE TO INCREASING LARGE SCALE SUBSIDENCE BEHIND THE EXITING SHORT WAVE. WE ARE STILL A BIT CONCERNED ABOUT ISOLATED REDEVELOPMENT DUE TO A WEAK LOW LEVEL JET AND THE COLD FRONT AND STALLED OUTFLOW BOUNDARIES IN THE AREA. IF ANYTHING DOES REDEVELOP IT WILL MOST LIKELY BE AFTER 11 PM. THEREFORE...WE HAVE DECIDED TO EXPIRE BOTH THE TORNADO WATCH AND SEVERE THUNDERSTORM WATCH. WE WILL LEAVE ISOLATED THUNDERSTORMS MENTIONED IN THE ZONES OVERNIGHT FOR THE CENTRAL AND EASTERN ZONES. WILL ALSO ADJUST HOURLY WIND AND TEMPERATURE/DEW POINT GRIDS BASED ON CURRENT TRENDS. 79 && .AVIATION... 00Z TAFS. STORMS MOVING OUT OF METROPLEX...AND THAT SHOULD BE THE END OF THE PRECIP THIS EVENING. EXPECT NORTHWEST WINDS TO SLOWLY SHIFT TO NORTHEAST THIS EVENING...AND EXPECT MVFR STRATUS TO RETURN AFTER MIDNIGHT. AS FRONT MOVES BACK NORTH AGAIN WEDNESDAY MORNING...STRATUS WILL BE SLOW TO LIFT. FLOW BECOMES SOUTHEAST DURING THE MORNING AND VFR CIGS SHOULD RETURN EARLY AFTERNOON. FOR KACT...GUIDANCE NOT SHOWING TSRA MAKING IT THAT FAR SOUTH FROM IT/S CURRENT LOCATION IN THE METROPLEX. HRRR IS ONLY MODEL THAT SEEMS TO HAVE A HANDLE ON COLD FRONT LOCATION. IT KEEPS FLOW SOUTH AT KACT SO HAVE REMOVED THE NORTH WINDS. STRATUS EXPECTED OVERNIGHT...LASTING INTO THE EARLY AFTERNOON. IF CONVECTION APPEARS TO BUILD TOWARDS KACT THIS EVENING...AMENDMENTS WILL BE REQUIRED. 84 && .PREV UPDATE... .UPDATE... A LINE OF SEVERE STORMS CONTINUES TO FORM ON A SOUTHEASTWARD MOVING COLD FRONT. THE LINE SHOULD CONTINUE TO GROW AS THE FRONT MOVES SOUTHEAST. WILL UPDATE THE FORECAST TO INCREASE POPS IN THE SOUTHEAST ZONES AND INCLUDE SEVERE THUNDERSTORM WATCH #156. 79 && .PREV DISCUSSION... /ISSUED 251 PM CDT TUE APR 19 2011/ ...SEVERE THREAT THIS EVENING... A SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHEAST AHEAD OF AN APPROACHING SHORTWAVE TROUGH. A COLD FRONT AND DRYLINE EXTEND SOUTHWEST OF THIS LOW. THE COLD FRONT IS CURRENTLY LOCATED ALONG A LINE FROM GAINESVILLE TO BRECKENRIDGE AND THE DRYLINE EXTENDS FROM GAINESVILLE TO HAMILTON. THESE BOUNDARIES ARE EXPECTED TO CONTINUE TO MOVE EAST THIS AFTERNOON AND EARLY EVENING WITH INCREASING THUNDERSTORM CHANCES. LATEST HIGH RESOLUTION MODEL DATA CONTINUES TO SHOW THAT THE BEST CHANCES OF CONVECTION WILL BE AT THE POINT WHERE THE COLD FRONT AND DRYLINE MEET...WHICH SHOULD BE NORTH OF I-20 AND EAST OF I-35 THROUGH EARLY EVENING. LATEST AIRCRAFT SOUNDINGS SHOW THE CAP IS WEAKENING AS SYNOPTIC LIFT APPROACHES THE AREA AND SURFACE TEMPERATURES CONTINUE TO WARM. CLOUD TOPS ARE NOW BEGINNING TO INCREASE ALONG THE FRONT WHICH WOULD INDICATE INITIATION IS CLOSE TO OCCURRING IN THE FWD CWA. THUNDERSTORMS HAVE ALREADY INITIATED TO OUR NORTH...WHERE THE BEST LIFT IS OCCURRING. MID-LEVEL LAPSE RATES ARE VERY STEEP AND ARE SUPPORTING CAPE VALUES IN EXCESS OF 4000 J/KG. ANY THUNDERSTORM THAT DOES DEVELOP THIS AFTERNOON AND EVENING WILL LIKELY DEVELOP RAPIDLY AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. GIVEN STEEP LOW LEVEL LAPSE RATES AS WELL WITH STRONG SOUTHERLY INFLOW...AN ISOLATED TORNADO CANT BE RULED OUT. A TORNADO WATCH HAS BEEN ISSUED FOR AREAS EAST AND NORTH OF A SHERMAN TO FORT WORTH TO CANTON LINE THROUGH 10 PM. THE INITIAL THREAT WILL BE IN THE WESTERN PORTIONS OF THE WATCH AREA AND THEN TRANSITION EAST AS THE FRONT/DRYLINE SLOWLY MOVE EAST. ADDITIONAL...ISOLATED THUNDERSTORMS MAY OCCUR SOUTH OF I-20...ALONG THE I-35 CORRIDOR LATER THIS EVENING AND AN ADDITIONAL WATCH BOX MAY BE NEEDED. THIS BOX WOULD LIKELY BE A SEVERE WATCH...AS THE TORNADO THREAT SHOULD DECREASE AFTER SUNSET. ...FIRE WEATHER CONDITIONS... COOLER TEMPERATURES WILL FILTER INTO THE WESTERN ZONES OF NORTH TEXAS BEHIND A NORTHERLY WIND SHIFT /COLD FRONT/. THIS WILL ALLOW HUMIDITY VALUES TO INCREASE WHICH SHOULD SLOWLY HELP THE ONGOING FIRE WEATHER CONDITIONS. MOISTURE LEVELS WILL CONTINUE TO INCREASE OVER THE NEXT 5 DAYS AND WIND SPEEDS WILL DECREASE...WHICH IS GOOD NEWS. HUMIDITY VALUES ARE STILL VERY LOW NONETHELESS AND WE'LL CONTINUE THE RED FLAG WARNING THROUGH 8 PM CDT. ...WEDNESDAY THROUGH TUESDAY... THE COLD FRONT IS EXPECTED TO STALL IN OUR SOUTHERN ZONES BY TOMORROW MORNING AND WILL SLOWLY LIFT NORTHWARD DURING THE DAY. THIS BOUNDARY MAY SERVE AS A FOCUS FOR THUNDERSTORM INITIATION DURING PEAK HEATING. WITH AMPLE CAPE...SEVERE STORMS ARE POSSIBLE...BUT WITH LITTLE UPPER SUPPORT...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. THE BOUNDARY WILL SURGE NORTHWARD WEDNESDAY NIGHT AND MORE WIDESPREAD PRECIP IS POSSIBLE AS LOW LEVEL LIFT STRENGTHENS. FORECAST SOUNDINGS SHOW A LARGE CAP IN PLACE...BUT THERE IS ENOUGH MOISTURE AND ELEVATED INSTABILITY TO WARRANT 30 POPS. THURSDAY AND FRIDAY...A DRY LINE WILL ONCE AGAIN SET UP WEST OF THE CWA AND WILL CONTINUE WITH 20/30 POPS MAINLY IN THE NORTHWESTERN ZONES TO ACCOUNT FOR ANY THUNDERSTORM ACTIVITY. GUIDANCE MEMBERS DIFFER ON THE AMOUNT OF PRECIP EXPECTED...AND THESE POPS MAY NEED TO BE INCREASED OVER THE NEXT 2 DAYS. ADDITIONAL PRECIP CHANCES WILL REMAIN IN THE FORECAST THROUGH THE END OF THE PERIOD AS EXTENDED RANGE GUIDANCE CONTINUE TO INDICATE SEVERAL ROUNDS OF PRECIP POSSIBLE. HOPEFULLY THESE RAIN CHANCES OVER THE NEXT WEEK COME TO FRUITION AS DROUGHT CONTINUES TO WORSEN ACROSS NORTH TEXAS. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 76 66 87 71 / 10 20 30 10 10 WACO, TX 72 84 68 88 73 / 10 20 30 10 10 PARIS, TX 61 74 62 82 68 / 10 20 40 10 10 DENTON, TX 59 72 63 86 71 / 10 20 30 10 20 MCKINNEY, TX 61 72 63 84 70 / 10 20 30 10 10 DALLAS, TX 65 77 66 87 71 / 10 20 30 10 10 TERRELL, TX 67 77 65 87 69 / 10 20 30 10 10 CORSICANA, TX 70 81 67 88 70 / 10 20 30 10 10 TEMPLE, TX 70 86 67 89 71 / 10 20 30 10 10 MINERAL WELLS, TX 57 75 61 85 68 / 5 20 30 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/79
Hazardous weather outlook, Apr 19, 9:32 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 932 PM CDT TUE APR 19 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 932 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT EAST OF A LINE FROM GOLDTHWAITE TO WEATHERFORD TO GAINESVILLE. ALTHOUGH THE PROBABILITY OF CONVECTION IS LOW...ANY STORM THAT FORMS HAS THE POTENTIAL TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY AFTERNOON...WITH BETTER CHANCES WEDNESDAY NIGHT. STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. LOW THUNDERSTORM CHANCES WILL OCCUR THURSDAY THROUGH MONDAY ACROSS NORTHWEST PARTS OF NORTH TEXAS. SEVERE WEATHER CONTINUES TO BE A THREAT. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION IS POSSIBLE EAST OF A LINE FROM GOLDTHWAITE TO WEATHERFORD TO GAINESVILLE.
In the hours before
Local storm report, Apr 19, 7:42 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL FORNEY 32.75N 96.47W
04/19/2011 E1.00 INCH KAUFMAN TX EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN FORNEYLocal storm report, Apr 19, 8:07 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL ITASCA 32.17N 97.15W
04/19/2011 E1.00 INCH HILL TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN ITASCALocal storm report, Apr 19, 8:40 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL ITASCA 32.17N 97.15W
04/19/2011 E1.75 INCH HILL TX TRAINED SPOTTER
GOLFBALL SIZE HAIL IN ITASCALocal storm report, Apr 19, 8:42 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 2 W ITASCA 32.17N 97.18W
04/19/2011 E2.50 INCH HILL TX STORM CHASER
TENNIS BALL SIZE HAIL 2 WEST OF ITASCALocal storm report, Apr 19, 8:49 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 5 NNW HILLSBORO 32.07N 97.16W
04/19/2011 E3.00 INCH HILL TX STORM CHASER
ORANGE SIZE HAIL 2 NORTH NORTHWEST OF LOVELACELocal storm report, Apr 19, 8:53 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 1 N CARL'S CORNER 32.10N 97.04W
04/19/2011 E1.75 INCH HILL TX TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED 1 MI N OF CARL'S CORNERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 39 min |
| Apr 19, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 67 min |
| Apr 19, 7:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Apr 19, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 44 min |
| Apr 19, 8:40 PM CDT | Areal Flood Advisory | FWD | Hill | 110 min |
| Apr 19, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 54 min |
| Apr 20, 6:53 PM CDT | Special Weather Statement | FWD | Eastland | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.